# SDR REXA2016120602386

- Difficulty date: December 6, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 19,980 hours, 12,749 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Gouged
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUTOUT IS GOUGED FWD SIDE BS 310.  REPAIRED PAX DOOR FWD SIDE CUTOUT IAW REO 670-53-22-001 REPAIR TYPE I REV H.
